# SDR R61A20100113

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 5,787 hours, 4,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED1017
- Condition: Cracked
- Location: L1 Door
- Part time: 5,787 hours, 4,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CREW REPORTED L-1 DOOR EVAC SLIDE HAD A CRACK IN THE COMPOSITE NUT PLATE.  MAINTENANCE REMOVED AND REPLACED THE L-1 EVAC SLIDE PER EMB AMM.
